# SDR SWAA2016051951944

- Difficulty date: May 7, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 71,509 hours, 67,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131SWA
- Part serial: 2339
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMER EXIT LIGHT BATTERY PACK INOPERATIVE.  R & R BATTERY PACK IAW AMM.
